# SDR MASA20240705016

- Difficulty date: April 1, 2024
- Submitted: July 6, 2024
- Operation: Air carrier
- Aircraft: N249LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15275
- Aircraft time: 24,135 hours, 18,376 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: CC670331051
- Condition: Damaged
- Location: Bs 193-202
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIRD STRIKE: MAJOR REPAIR: LH FWD LOWER SKIN DAMAGED AT FS193-202. LH FWD LOWER SKIN REPLACED AT FS193-202 PER: RO# CRJS-53-5311
